# SDR 08FDEA00121

- Difficulty date: January 14, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7439Y501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER REAR SKIN PANEL CRACKED, INITIATING FROM AFT EDGE OF SKIN AND PROCEDING FWD 21/4" (APPROXIMATELY).  VERIFIED BY HFEC INSPECTION MARKED END OF CRACK.  COMPLIED WITH AE 8-5510-116939. MAJOR REPAIR.
